TITLE

Explicit Constants in Poincaré-Type Inequalities for Simplicial Domains and Application to A Posteriori Estimates

AUTHOR(S)
Matculevich, Svetlana; Repin, Sergey
PUB. DATE
April 2016
SOURCE
Computational Methods in Applied Mathematics;Apr2016, Vol. 16 Issue 2, p277
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
114469531

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics